MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE W/ STYLET W/ ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE W/ STYLET W/ ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 42-7361
Medical Device Problem Codes Material Rupture (1546); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, ¿feeding on flow, blocked tube.Attempted to flush, unable to do so.Presented to hospital for pre-planned oesophagogastroduodenoscopy (ogd) ¿ nasojenunal removed by upper gi surgeons on identification that the tube had ruptured inside the intestinal tract.Tube had blocked few weeks prior and was unblocked by local hospital in clonmel tipperary using clog zapper (b)(6)2024).Unable to identify if tube had ruptured at this point.Significant concern from surgical consultant.Rupture appeared to have happened some time before tube blocked for patient, therefore query has to how long patient would have been feeding through tube without warning sign that the tube had ruptured.¿ tube was in place for over three months.
 
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The sample is reported to be available but has not yet been received by the manufacturer.All information reasonably known as of 11 feb 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.All information reasonably known as of (b)(6) 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Additional information: d4, h4, h6.The device history record for lot number 30314219 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.The subject sample provided was evaluated confirming an axial split located approximately 13 cm.The tubing appeared to have expanded to form a balloon shape which burst radially.Breaking of bolus tip was observed.The broken portion of bolus tip was not returned.During cleaning and decontamination, build-ups from the outer tubing was tried to be remove by scrubbing the tubing.The root cause of the reported issue seems to be a use related problem since as per the ifu, vigorous syringe force should not be used to irrigate, administer liquids, or unblock the tube.In addition, the tube was reported to be in use for over three months.All information reasonably known as of 27 may 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE W/ STYLET W/ ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key21367954
Report Number9611594-2025-00025
Device Sequence Number8437582
Product Code KNT
UDI-Device Identifier00350770460802
UDI-Public(01)00350770460802(240)104608002(17)271010(10)30314219
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-7361
Device Catalogue Number42-7361
Device Lot Number30314219
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer02/14/2025
04/28/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/12/2025
05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient Weight48 KG